MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI NAV SUCTION; TRUDI NAV SUCTION, 90

ACCLARENT, INC. TRUDI NAV SUCTION; TRUDI NAV SUCTION, 90
Catalog Number TDNS090Z
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 01/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a trudi¿ navigation case in the operating room (or), a cerebrospinal fluid or csf leak was noticed in the patient.The caller reported that there were no issues or errors observed on the trudi¿ navigation system.The caller reported that during the procedure, the physician had noticed a small cerebrospinal fluid leak in the patient.The caller reported that the medical intervention provided to the patient was a mucosal patch or graft.The caller reported that the patient was then sent to the hospital for further monitoring.The caller was unable to confirm if the patient is in stable condition at this time.It was also reported that the following acclarent products were used during this case: relieva spinplus® nav balloon - (b)(6).Trudi¿ probe (70 degree) - t(b)(6).Trudi¿ nav suction device (0 degree) - (b)(6).Trudi¿ nav suction device (70 degree) - (b)(6).Trudi¿ nav suction device (90 degree) - (b)(6).
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d.4: the device lot number is not available.The trudi device does not have an expiration date; it is not a single use device.Trudi¿ suction instruments are supplied non-sterile and must be cleaned and sterilized prior to each usage.As the lot number for the device involved in the event was not provided, the full udi is currently not available.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Based on complaint information, the device is not available to be returned for analysis.Product analysis cannot be conducted as the product was not returned for analysis.At this time, the provided available information is nonspecific and very limited.Multiple attempts have been made to obtain additional details regarding this event.However, no additional information has been made available.Since this adverse event required medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, it is considered serious and reportable.Should additional information become available, this case will be re-assessed and notes will be updated.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
TRUDI NAV SUCTION
Common Device Name
TRUDI NAV SUCTION, 90
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
VIANT MEDICAL
45 lexington drive
laconia NH 03246
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21366720
Report Number3005172759-2025-00011
Device Sequence Number20973435
Product Code PGW
UDI-Device Identifier10705031245891
UDI-Public(01)10705031245891
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTDNS090Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT TRACKER DISPOSABLE 1PK.; TRUDI NAVIGATION SYSTEM.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown